# SDR DALA2021021600875

- Difficulty date: February 14, 2021
- Submitted: February 16, 2021
- Operation: Air carrier
- Aircraft: N540US
- Make and model: Boeing 757251
- Aircraft serial: 26487
- Aircraft time: 73,381 hours, 27,716 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pressure Switch
- Condition: Malfunctioned
- Location: Flap System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

SHIP 5640 - THE "FLAP DISAGREE" EICAS MESSAGE DISPLAYED ON APPROACH WHEN THE FLAPS WERE SELECTED TO EXTEND. THE FLIGHT CREW PERFORMED A GO-AROUND, DECLARED AN EMERGENCY, AND USED THE ALTERNATE FLAPS FOR LANDING. CORRECTIVE ACTION: MAINTENANCE REPLACED THE FLAP/SLAT DEPRESSURIZATION MODULE PRESSURE SWITCH AND COMPLIED WITH THE NO GO ODI PROCEDURES. AIRCRAFT HAS RETURNED TO SERVICE. (LP #7574196)
